# SDR UALA2009082102578

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE, CLOSE-OUT WEB CRACKED AT LOWER RADIUS, NR 9 SLAT, OUTBOARD EDGE AREA.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT CRACKED AREA, FABRICATED & INSTALLED FILLER, STRAP AND REPAIR ANGLE.
